Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on a theorem of Raubenheimer and Rode


Authors: Gerd Herzog and Christoph Schmoeger
Journal: Proc. Amer. Math. Soc. 131 (2003), 3507-3509
MSC (2000): Primary 45H05
Published electronically: February 14, 2003
MathSciNet review: 1991762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the converse of Raubenheimer and Rode's Banach algebra version of the Perron-Frobenius Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 45H05

Retrieve articles in all journals with MSC (2000): 45H05


Additional Information

Gerd Herzog
Affiliation: Mathematisches Institut I, Universität Karlsruhe, D-76128 Karlsruhe, Germany
Email: Gerd.Herzog@math.uni-karlsruhe.de

Christoph Schmoeger
Affiliation: Mathematisches Institut I, Universität Karlsruhe, D-76128 Karlsruhe, Germany
Email: Christoph.Schmoeger@math.uni-karlsruhe.de

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06915-6
PII: S 0002-9939(03)06915-6
Received by editor(s): June 4, 2002
Published electronically: February 14, 2003
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society